Skip to Content

Ciprofloxacin - Would Cipro cause my skin to look bruised?

Responses (4)

shell2013 12 Aug 2016

I really doubt it but check with your doctor. Sorry can not help you.

shell2013 11 days ago

Go to you tube there is a lady stating cipro is poison. It is a terrible drug used for anthrax. Imagine. It made my three fingers knub and various other issues. I say turn it down tell doctor there are other meds that are as good as they think Cipro can do. I was in rehab clinic for 3 weeks and other than my name I stated no Cipro or band aids.

Anonymous 12 Aug 2016

I don't think so, but if you are allergic to it, you can get
a rash. Usually, cipro is fine to take.

shell2013 12 Aug 2016

Well not everyone can use it. I had bad things happen such as 3 fingers right hand went numb and had muscle and tendon problems. Sometimes it is best to check on Web to see what others say. There is a class action lawsuit going on now.

7527 12 Aug 2016

Side effects say change in skin color. Had to see dr due to horrible side effects with Cipro. Oral surgeon prescribed and I also take 24 mg of Tizanidine. I had vertigo so bad I had to hold onto walls.

Raretoast 26 Jul 2017

I also had bruising at the base and above my penis while taking Cipro for a UTI. I'm a C7 quadriplegic with a super pubic catheter.

Alaskanurse1 11 days ago

Yes. Easy bruising is a side effect of cipro. I would request to stop taking it and tell your doctor that it is causing you too many side effects and see if there is an alternative. A lot of doctors don’t think it’s a side effect but everytime I’ve tried a floraquinalone abx this happens to me. It’s an early sign that you might be prone to tendon rupture.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions